Discussions that mention nasacort

Allergies board


I have the worst sore throat due to post nasal drip. I've got a bottle of Nasacort here and debating on whether to try it or not. Nothing else I've tried seems to help; can't take decongestants (makes me very nervous), antihistamines don't seem to be helping, either. Has anyone had any side effects that would stop me from using it? I thought about only using it until I have this mess under control and then, maybe, switching to the Nasalcrom to try and prevent the PND from returning.

Any suggestions would be greatly appreciated.
OMG!!I know exactly what you mean...see my prev post Re: post nasal drip and sore throat...I had a sore throat for almost a month and a half that was determined to be from pnd...my dr first told me to try Claritin which i tried and didnt really work for me...i went back to the dr and he prescribed nasacort...let me tell you, after a month and a half of a sore throat it was truely my salvation! my sore throat seemed to disappear for the most part after about 2 days of use....the only side effect i had from it was occasional nausea but i think that had a lot to do with the fact that cortisteroids can irritate your stomach and since i really wasn't eating much because of the sore throat it could have just been a result of that but other than that i thought nasacort worked out great for me...... :)